# SDR G6OA022404

- Difficulty date: February 24, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N612GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47840
- Aircraft time: 86,695 hours, 14,503 cycles
- Engine: Ge CF650C2
- Engine time: 70,815 hours, 22,443 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Air Duct
- Part number: 1555M40G01
- Condition: Blown
- Location: 14 Sta Eng Duct
- Stage of operation: TO
- How discovered: V
- Nature of condition: R, M
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF CREW REPORTED A LOSS OF POWER ON NR 3 ENGINE THEY ABORTED TAKEOFF AT THIS TIME. A VISUAL INSPECTION IDENTIFIED THE 14 STAGE DUCT HAD BLOWN.
